# SDR CA110621009

- Difficulty date: June 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 37,749 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323402E
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON STARTING THE NR 3 ENGINE, THE T5 WAS OBSERVED TO BE RISING WHILE THE NG WAS SLOW TO RISE.  THE START WAS ABORTED WHEN THE T5 HIT 900 DEGREES.  MX INVESTIGATED AND FOUND THAT THE FUEL PUMP WAS LEAKING AND THE FUEL WAS GOING THROUGH THE GARLOCK SEAL AND INTO THE ACCESSORY GEAR BOX.  THIS FUEL IN THE GEARBOX WAS THEN LEAKING INTO THE COMPRESSOR CAUSING THE HIGH TEMPERATURE DURING THE START.  THE FUEL PUMP AND THE GARLOCK SEAL WERE REPLACED, THE FUEL PUMP DRAIN LINE CLEARED, THE OIL SYS WAS FLUSHED AND REPLENISHED AND THE ACFT WAS RETURNED TO SERVICE.
